# SDR VNAA2018100999906

- Difficulty date: October 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 34,420 hours, 34,379 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RPB HAS AN AREA OF CRACK INDICATIONS NOTED IN THE Z MEMBER HEEL LINE AREA AT RBL 18 WL 100 1" LONG BY 50% FSH. REPAIRED FS 621 RPB WEB AT RBL 18 IAW REO 601R-53-61-1285 REV E.
